# SDR CA140928001

- Difficulty date: September 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,005 hours
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT CREW REJECTED TAKEOFF DUE TO, FUSELAGE DOOR WARNING LIGHT ASSOCIATED WITH SERVICE DOOR SHOWING OPEN ON DOORS PAGE, DOOR VERIFY CLOSED AND PRESSURIZATION NORMAL.  AIRCRAFT RETURN TO THE GATE AND THE FUSELAGE DOOR (R2) WAS CYCLE SEVERAL TIMES. FLIGHT CREW VERIFIED THAT DOOR INDICATION WAS NORMAL, AND RELEASES THE AIRCRAFT IAW MOC AND ELEMENTARY MAINTENANCE.  AIRCRAFT RELEASE TO SERVICE.
